# SDR UPS97223156

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RWS 686.5 STRINGER 13 AND 14 (VENT STRINGER) HAS CRACKED RIB FLANGES.  STANDARD REPAIR ACCOMPLISHED PER UPS EO B727-5710-0314F ON VENT STRINGER RWS 686.5.
